MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 6IN AML SM STATURE 12.0MM; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS INC US 6IN AML SM STATURE 12.0MM; HIP FEMORAL STEM/SLEEVE
Catalog Number 155401121
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 07/18/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On jul 5, 2017: legal medical records received.Pfs alleges very high chromium and cobalt levels in the blood, massive infection ((b)(6) and group b strep), and renal failure due to antibiotic therapy.After review of the medical records for mdr reportability, it was stated that the patient was revised to address presumptive infection.The patient presented right hip drainage, infection (07/13/2012).Revision note stated that there was no pus, no abscesses or devitalized tissues, no evidence of infection.Culture report taken on (b)(6) 2012 shows (b)(6).Laboratory values for cobalt and chromium were below 7ppb.This complaint was updated on: jul 26, 2017.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Udi: (b)(4).

Brand Name
6IN AML SM STATURE 12.0MM
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key6757563
Report Number1818910-2017-22029
Device Sequence Number19295898
Product Code LPH
UDI-Device Identifier10603295058236
UDI-Public10603295058236
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2019
Device Catalogue Number155401121
Device Lot NumberD13GD1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer05/02/2018
03/13/2019
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date05/10/2018
03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight68